×

Found 14,387 Documents (Results 1–100)

A note on the quotient of a locally \(JC\)-algebra by a closed Jordan ideal. (English) Zbl 07840376

Markin, Marat V. (ed.) et al., Advances in functional analysis and operator theory. AMS-EMS-SMF special session, Université de Grenoble-Alpes, Grenoble, France, July 18–22, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 798, 199-208 (2024).
MSC:  46L70 46H70 17C65
PDFBibTeX XMLCite
Full Text: DOI

A Proof of \(\mathfrak{L}^2\)-Boundedness for Magnetic Pseudodifferential Super Operators via Matrix Representations With Respect to Parseval Frames. arXiv:2405.19964

Preprint, arXiv:2405.19964 [math-ph] (2024).
BibTeX Cite
Full Text: arXiv

Spectrum of Weighted Composition Operators. Part X. The spectrum and essential spectra of weighted automorphisms of the polydisc algebra. arXiv:2404.17987

Preprint, arXiv:2404.17987 [math.FA] (2024).
MSC:  47B33 47B48
BibTeX Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field